Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 1, Pages 127-137
http://dx.doi.org/10.1155/S0161171291000121

Solvability of a fourth-order boundary value problem with periodic boundary conditions II

Mathematics and Computer Science Division, Argonne National Laboratory, Argonne, IL 60439-4801, USA

Received 1 August 1989; Revised 17 December 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaitan P. Gupta, “Solvability of a fourth-order boundary value problem with periodic boundary conditions II,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 1, pp. 127-137, 1991. https://doi.org/10.1155/S0161171291000121.